Today's Paper Digital FAQ Coronavirus Updates Latest Obits HER Jobs Classifieds Newsletters Puzzles Circulars
ADVERTISEMENT
ADVERTISEMENT

TEXARKANA, Texas — Texarkana Texas Police are warning residents of a dangerous situation involving drugs laced with something deadly.

A 25-year-old woman died of an overdose early Wednesday after taking what police believe to be an opioid drug that was laced with something else, said Texarkana Texas Police Spokesman Shawn Vaughn. A man who was with the woman also overdosed and is reportedly in bad condition.

Later in the day, a 20-year-old woman also suffered an apparent overdose. Her condition was not known.

"They are buying street drugs, thinking it's something like oxycontin and it has been laced with something. We are not sure what yet and won't know until the toxicology screens come back," Vaughn said.

Police warn anyone who has purchased any street-level narcotics recently to not take them.

"Unfortunately, there's no way to look at it and know if it's the real deal or something that someone has doctored up. It's a very scary situation. Anyone buying street drugs needs to be aware of what they are potentially getting," Vaughn said.

Anyone with information can call TTPD at 903-798-3116.

COMMENTS - It looks like you're using Internet Explorer, which isn't compatible with our commenting system. You can join the discussion by using another browser, like Firefox or Google Chrome.
It looks like you're using Microsoft Edge. Our commenting system is more compatible with Firefox and Google Chrome.
ADVERTISEMENT
ADVERTISEMENT